# SDR ASAA11510486

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,705 hours, 4,788 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0279
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 15,699 hours, 4,786 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABORTED START NR 1 ENG ALL PARAMETERS NORMAL BUT NO EGT RISE.  QRC AND QRH PROCEDURES ACCOMPLISHED.  START ATTEMPTS WERE ON IGN R LT ENG STARTS NORMAL ON IGN L.  SWAPPED POWER SUPPLIES TO LT ENG EXCITERS NO FIX NO AUDIBLE ON IGN R.  RESTORED TO ORIGINAL REF 74 00 00.  REPLACED LT ENG EEC REF 73 21 60.  GOOD L AND R IGNITION.  FADEC SYSTEM PASSED 73 21 00.  PERFROMED ENGINE START ENGINE STARTS NORMALLY.
